Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2013, 7:06 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2013, 7:06 PM CDT (00:06 UTC)
- Expired
- Apr 11, 2013, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 7:20 PM CDT | TSTM WND DMG | 3 N Sprague, AL | MULTIPLE TREES SNAPPED AND UPROOTED JUST OFF HWY 331 BEHIND SPORTSMAN DEER PROCESSING. TIME ESTIMATED FROM RADAR. |
| Apr 11, 7:28 PM CDT | TSTM WND DMG | 5 Sse Montgomery, AL | LARGE TREE DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF MCINNIS RD AND PATTERSON RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1020 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
278
WUUS54 KBMX 120006
SVRBMX
ALC085-101-120045-
/O.NEW.KBMX.SV.W.0074.130412T0006Z-130412T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 PM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 745 PM CDT
* AT 703 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR DAVENPORT...OR 10 MILES SOUTHEAST
OF HAYNEVILLE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PINTLALA...SPRAGUE...HOPE HULL...SNOWDOUN...HYUNDAI
MOTORS OF ALABAMA...PINEDALE AND ALABAMA STATE UNIVERSITY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 151 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3213 8655 3247 8622 3245 8619 3243 8619
3244 8613 3242 8613 3241 8607 3242 8603
3241 8601 3238 8602 3234 8599 3204 8635
3205 8639 3202 8640 3202 8641
TIME...MOT...LOC 0006Z 222DEG 35KT 3214 8640
$$
272 follow-up statements
246
WWUS54 KBMX 120017
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT THU APR 11 2013
ALC085-120027-
/O.CAN.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
LOWNDES AL-
717 PM CDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOWNDES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8641 3226 8642 3247 8622 3245 8619
3243 8619 3244 8616 3242 8615 3241 8606
3242 8603 3241 8601 3238 8602 3234 8599
3204 8635 3205 8640
TIME...MOT...LOC 0017Z 222DEG 35KT 3222 8631
$$
ALC101-120045-
/O.CON.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
MONTGOMERY AL-
717 PM CDT THU APR 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 745 PM CDT...
AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR PINTLALA...OR 11 MILES SOUTH OF
MONTGOMERY...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...HOPE HULL...SNOWDOUN...HYUNDAI MOTORS OF ALABAMA...
PINEDALE...ALABAMA STATE UNIVERSITY...ALABAMA STATE CAPITOL...PIKE
ROAD...GUNTER AIR FORCE BASE AND EASTDALE MALL.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8641 3226 8642 3247 8622 3245 8619
3243 8619 3244 8616 3242 8615 3241 8606
3242 8603 3241 8601 3238 8602 3234 8599
3204 8635 3205 8640
TIME...MOT...LOC 0017Z 222DEG 35KT 3222 8631
$$
27422
WWUS54 KBMX 120036
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CDT THU APR 11 2013
ALC101-120045-
/O.CON.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
MONTGOMERY AL-
736 PM CDT THU APR 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY COUNTY UNTIL 745 PM CDT...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR AUBURN UNIVERSITY IN
MONTGOMERY...OR 6 MILES EAST OF MONTGOMERY...MOVING NORTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
AUBURN UNIVERSITY IN MONTGOMERY...LAGOON PARK...MOUNT MEIGS...
WAUGH...MITYLENE...TALLAPOOSA RIVER WATER PLANT AND BRASSELL.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 170 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758...OR TWEET HASHTAG
ALWX.
LAT...LON 3216 8621 3236 8633 3247 8622 3245 8619
3243 8619 3244 8617 3242 8615 3241 8607
3242 8602 3241 8601 3238 8602 3234 8599
TIME...MOT...LOC 0035Z 222DEG 35KT 3235 8617
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:46 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 11, 6:46 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 646 PM CDT THU APR 11 2013 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... MAIN FOCUS IN GRIDS WAS THIS AFTERNOON THROUGH EARLY FRIDAY WITH THIS SYSTEM...WITH NO MAJOR CHANGES IN THE REMAINDER OF THE FORECAST WITH ONGOING SEVERE WEATHER. A SQUALL LINE ASSOCIATED WITH THE FRONT IS CURRENTLY MOVING ACROSS THE WRN HALF OF THE CWA... SPREADING STRONG TO SEVERE TSRA WITH IT. DISCRETE CELLS HAVE ALSO DEVELOPED IN THE UNSTABLE AIR AHEAD OF THE LINE. LOW CLOUDS ERODED DURING THE EARLY MORNING AND ALLOWED THE AREA TO HEAT UP INTO THE MID 70S TO LOWER 80S AHEAD OF THE FRONT. CONVECTION AHEAD OF THE FRONT WILL CONTINUE TO BE FUELED WELL PAST SUNSET WITH THE WARM TEMPERATURES AND HIGH DEW POINTS. EXPECTING THE LINE TO BE THROUGH THE WRN HALF BEFORE SUNSET AND THE ERN HALF BY MIDNIGHT. HOWEVER SOME SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO LAG BEHIND THE INITIAL LINE FOR A COUPLE HOURS BEHIND IT. GUSTY WINDS SHOULD TAPER DOWN BEHIND THE RAIN AREA AS THE LINE PROGRESSES WITH MUCH COOLER AIR MOVING BEHIND THE FRONT FOR FRI. HOWEVER...WITH BETTER THICKNESS VALUES REMAINING WELL TO OUR N...OUR FRONT WILL NOT BE USHERING IN VERY COLD TEMPERATURES BUT WILL BRING BACK MORE SEASONAL READINGS FOR MID APRIL FOR FRI INTO SAT. BY SUN...THE SURFACE RIDGE IS EXPECTED TO WEAKEN AND MOVE INTO THE ATLANTIC ALLOWING SRLY FLOW TO RETURN AND A MODERATING AIR MASS WITH 80S RETURNING BY THE END OF THE WEEKEND. DIURNALLY INDUCED ISOLATED TO SCATTERED RAIN CHANCES WILL RETURN BY SUNDAY ON THROUGH MID WEEK AS SHORT WAVES MOVE THROUGH THE WEAK SW FLOW. EXTENDED MODELS CONTINUE TO HINT AT ANOTHER FRONT BY THE END OF OUR EXTENDED BY NEXT WED/THU. TIMING DIFFERENCES EXIST SO UNCERTAINTY REMAINS. 08/MK && .AVIATION... 00Z TAF DISCUSSION. PROBLEMATIC FORECAST IN TRYING TO TIME THE ARRIVAL OF THE LINE OF STORMS IN THE EAST (ANB...MGM...AND TOI)...AND THE DEPARTURE OF THE RAIN AND (EVENTUALLY) CLOUDS ELSEWHERE. AS THE STORMS WENT THROUGH TCL...BHM...AND EET...VISIBILITES DROPPED DOWN TO 1/4SM...AND I HAVE FAIRLY HIGH CONFIDENCE IN SIMILAR CONDITIONS AS THE LINE MOVES THROUGH THE EASTERN/SOUTHEASTERN TERMINALS. THERE'S LESS CONFIDENCE IN CEILINGS AND VISIBILITIES BEHIND THE MAIN LINE OF STORMS...AS WELL AS THE TIMING OF IMPROVED CEILINGS OVERNIGHT OR EARLY FRIDAY. WINDS WILL PICK UP AND CONDITIONS SHOULD BE CLEARED OUT EVERYWHERE BY 15Z FRIDAY. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 6:40 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 PM CDT THU APR 11 2013 ALZ011>015-017>050-122340- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 640 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF A FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS EAST CENTRAL ALABAMA TONIGHT...THROUGH 11PM...AFFECTING LOCATIONS NEAR AND EAST OF A LINE FROM CENTRE TO CHILDERSBURG TO FARMERSVILLE. DISCRETE SUPERCELLS MAY DEVELOP THIS EVENING AHEAD OF THE MAIN LINE OF THUNDERSTORMS. DAMAGING WINDS... TORNADOES...LOCALLY HEAVY RAIN AND HAIL WILL ALL BE POSSIBLE AS THE STORM SYSTEM SLIDES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MINOR RIVER FLOODING IS FORECAST TO OCCUR ALONG THE TOMBIGBEE RIVER FOR FRIDAY INTO SUNDAY. PLEASE SEE THE LATEST RIVER STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 11, 3:56 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 N NESMITH 34.20N 87.12W
04/11/2013 WINSTON AL EMERGENCY MNGR
UNKNOWN STRUCTURAL DAMAGE ALONG CR 45 NEAR CR 3734 WITH
POSSIBLE INJURIES. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Apr 11, 3:57 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TORNADO 4 SSW ETHELSVILLE 33.35N 88.24W
04/11/2013 PICKENS AL TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG PINE GROVE ROAD NEAR THE
PINE GROVE COMMUNITY. STATE POLICE REPORT DAMAGE TO ONE
HOUSE AND POSSIBLY A SECOND HOUSE...AND A LARGE NUMBER OF
TREES DOWN ALONG CR 75. RADAR INDICATED TORNADO.
0200 PM TSTM WND DMG 1 E FAYETTE 33.69N 87.82W
04/11/2013 FAYETTE AL EMERGENCY MNGR
POWER LINES DOWN ALONG 7TH STREET NE AND ALSO ACROSS FROM
WALMART. TIME ESTIMATED FROM RADAR.
0203 PM TSTM WND DMG FAYETTE 33.69N 87.83W
04/11/2013 FAYETTE AL BROADCAST MEDIA
A TREE AND POWER POLE BLOWN DOWN ON 7TH STREET SE.
0230 PM TSTM WND DMG 3 SE GLEN ALLEN 33.89N 87.70W
04/11/2013 FAYETTE AL EMERGENCY MNGR
TREE DOWN ON HOUSE ALONG CR 53N. TIME ESTIMATED FROM
RADAR.
0243 PM TSTM WND DMG 4 WNW CARBON HILL 33.91N 87.59W
04/11/2013 WALKER AL PUBLIC
TREES DOWN BLOCKING ROAD NEAR INTERSECTION OF NAUVOO AND
NIX ROADS. TIME ESTIMATED FROM RADAR.
0325 PM TSTM WND DMG 1 N NESMITH 34.20N 87.12W
04/11/2013 WINSTON AL EMERGENCY MNGR
UNKNOWN STRUCTURAL DAMAGE ALONG CR 45 NEAR CR 3734 WITH
POSSIBLE INJURIES. TIME ESTIMATED FROM RADAR.
0338 PM HAIL 6 N JASPER 33.94N 87.27W
04/11/2013 E0.25 INCH WALKER AL PUBLIC
PEA SIZE HAIL AND HIGH WINDS IN THE FARMSTEAD COMMUNITY.
&&Local storm report, Apr 11, 4:13 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 3 NNW TALLADEGA 33.47N 86.12W
04/11/2013 TALLADEGA AL EMERGENCY MNGR
POWER LINES DOWN ON PETERS ROAD OFF HWY 77.
&&Local storm report, Apr 11, 4:33 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL GADSDEN 34.01N 86.01W
04/11/2013 E0.25 INCH ETOWAH AL EMERGENCY MNGR
HAM RADIO OPERATER REPORTS PEA SIZE HAIL IN DOWNTOWN
GADSDEN.
&&Special weather statement, Apr 11, 4:35 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT THU APR 11 2013
ALZ025-034-035-112215-
BIBB AL-CHILTON AL-SHELBY AL-
435 PM CDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY...NORTHERN
CHILTON AND EASTERN BIBB COUNTIES UNTIL 515 PM CDT...
AT 432 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF TALLADEGA NATIONAL FOREST...OR 8 MILES
EAST OF CENTREVILLE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MONTEVALLO...
CALERA...
COLUMBIANA...
WILSONVILLE...
ASHBY...
&&
LAT...LON 3334 8656 3322 8646 3320 8646 3320 8647
3320 8649 3318 8650 3316 8648 3315 8648
3313 8646 3287 8699 3296 8708
TIME...MOT...LOC 2135Z 235DEG 45KT 3298 8695
27Local storm report, Apr 11, 6:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG MONTEVALLO 33.10N 86.86W
04/11/2013 SHELBY AL EMERGENCY MNGR
MULTIPLE TREES DOWN ON CR 155 BETWEEN CR 200 AND CR 18 IN
MONTEVALLO...AT LEAST TEN DOWN ACROSS THE ROADWAY.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:44 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 46 min |
| Apr 11, 8:42 PM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 33 min |
| Apr 11, 9:23 PM CDT | Tornado Warning | BMX | Barbour, Russell | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.